Satish Shukla
Satish Shukla
Shri Vaishnav Institute of Technology and Science
Dirección de correo verificada de svvv.edu.in - Página principal
Título
Citado por
Citado por
Año
A new approach to the study of fixed point theory for simulation functions
F Khojasteh, S Shukla, S Radenović
Filomat 29 (6), 1189-1194, 2015
2052015
Partial b-metric spaces and fixed point theorems
S Shukla
Mediterranean Journal of Mathematics 11 (2), 703-711, 2014
1902014
Rectangular b-metric space and contraction principles
R George, S Radenovic, KP Reshma, S Shukla
J. Nonlinear Sci. Appl 8 (6), 1005-1013, 2015
1022015
Some fixed point theorems for ordered F-generalized contractions in 0-f-orbitally complete partial metric spaces
S Shukla, S Radenović, Z Kadelburg
Theory and Applications of Mathematics & Computer Science 4 (1), 87–98-87–98, 2014
752014
Some relations between n-tuple fixed point and fixed point results
GS Rad, S Shukla, H Rahimi
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
692015
Some common fixed point theorems for-contraction type mappings in 0-complete partial metric spaces
S Shukla, S Radenović
Journal of Mathematics 2013, 2013
562013
Set-valued Hardy-Rogers type contraction in 0-complete partial metric spaces
S Shukla, S Radenović, C Vetro
International Journal of Mathematics and Mathematical Sciences 2014, 2014
502014
Some common fixed point theorems in 0-σ-complete metric-like spaces
S Shukla, S Radenović, VĆ Rajić
Vietnam Journal of Mathematics 41 (3), 341-352, 2013
452013
A generalized Banach fixed point theorem
S Shukla, S Balasubramanian, M Pavlović
Bulletin of the Malaysian Mathematical Sciences Society 39 (4), 1529-1539, 2016
332016
Set-valued Prešić–Reich type mappings in metric spaces
S Shukla, R Sen
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2014
332014
Some fixed point theorems for ordered Reich type contractions in cone rectangular metric spaces
SK Malhotra, S Shukla, R Sen
Acta Mathematica Universitatis Comenianae 82 (2), 165-175, 2017
302017
Some fixed point theorems for ordered F-(F, h)-contraction and subcontractions in 0-f-orbitally complete partial metric spaces
AH Ansari, S Shukla
J. Adv. Math. Stud 9 (1), 37-53, 2016
292016
Fixed point results to tvs-cone b-metric spaces
B Popovic, S Radenovic, S Shukla
Gulf Journal of Mathematics 1 (1), 2013
282013
A generalization of Banach contraction principle in ordered cone metric spaces
SK Malhotra, S Shukla, R Sen
Journal of Advanced Mathematical Studies 5 (2), 59-68, 2012
262012
Prešić type results in 2-Banach spaces
S Shukla
Afrika Matematika 25 (4), 1043-1051, 2014
252014
Partial rectangular metric spaces and fixed point theorems
S Shukla
The Scientific World Journal 2014, 2014
252014
Boyd-Wong and Meir-Keeler type theorems in generalized metric spaces
Z Kadelburg, S Radenovic, S Shukla
J. Adv. Math. Stud 9 (1), 83-93, 2016
232016
Some coupled coincidence and common fixed point results for a hybrid pair of mappings in 0-complete partial metric spaces
W Long, S Shukla, S Radenović, S Radojević
Fixed Point Theory and Applications 2013 (1), 145, 2013
232013
Fixed point results for cyclic α–ψϕ-contractions with application to integral equations
P Salimi, N Hussain, S Shukla, S Fathollahi, S Radenović
Journal of Computational and Applied Mathematics 290, 445-458, 2015
212015
Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions
S Shukla, S Radojević, ZA Veljković, S Radenović
Journal of Inequalities and Applications 2013 (1), 520, 2013
202013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20